# SDR SWAA2024041160876

- Difficulty date: March 8, 2024
- Submitted: April 11, 2024
- Operation: Air carrier
- Aircraft: N8317M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36992
- Aircraft time: 38,198 hours, 17,844 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lt Wing Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CORRUGATED PLATE TRAILING EDGE LOCATED IRSS216 AT LT WING 2024-165872<[01] REPLACED CORRUGATED PLATE LOCATED ON TRAILING EDGE IRSS 216 AT LT WING IAW B737-800 SRM 51-10-02 PARAGRAPH 9 AND SRM51-40-02. SEE INDIVIDUAL SIGNS-OFF BELOW.;[02] JOB COMPLETED
